# SDR DHL2007748022

- Difficulty date: October 8, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344 - 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA SEAT TRACK CORRODED AT LBL 45 BS 344 TO 480.  REMOVED DAMAGED SECTION OF SEAT TRACK IAW B-727 SRM 51-30-2 FROM STATION 344 TO 480 LBL 45.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW VENTURA AEROSPACE DRAWING NR 2902 MATERIAL USED BAC 1520-792 7178-T611 PO NR 9005692 136" LONG.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.
